Discussions By Condition: Poisoning

Too much benadryl

Posted In: Poisoning 8 Replies
  • Posted By: wastininjc
  • November 1, 2006
  • 03:10 AM

I took 12 (25mg) of benadryl while drinking alcohol too, didnt have immediate symptoms, however few days later had bowel problems (couldn't go) hair loss on head, tiny white hairs growing EVERYwhere, muscle loss, completely dry mouth, nose, and eyes, acne, and my skin always looks and feels like i have goose bumps and I can see pretty much every vein in my body clearly through my skin. Had all types of blood tests but nothing comes back negative. ANy ideas how to reverse this:eek: ?

Reply Flag this Discussion

8 Replies:

  • i don't think that all those symptoms happening to you all at once are a result of the benedryl with the alcohol (althought that was probably not a wise decision). i think it is something else that is causing all these symptoms for you all at once, see a Dr.
    Anonymous 42789 Replies
    • December 1, 2006
    • 04:09 PM
    • 0
    Flag this Response
  • You didnt take any benadryl.You are trying to act like it, but dont do drugs.You could have drank a little alcohol but only like 50 grams.If you were really under it, you wouldnt be typing right now, too wasted, not caring about anything, no will to find out what the ***l is wrong until the symptoms pass. Benadryl is gay. Don't do illegal drugs cuz theyr illegal, dont do OTC cuz they just are ****.
    Anonymous 42789 Replies Flag this Response
  • I took 12 (25mg) of benadryl while drinking alcohol too, didnt have immediate symptoms, however few days later had bowel problems (couldn't go) hair loss on head, tiny white hairs growing EVERYwhere, muscle loss, completely dry mouth, nose, and eyes, acne, and my skin always looks and feels like i have goose bumps and I can see pretty much every vein in my body clearly through my skin. Had all types of blood tests but nothing comes back negative. ANy ideas how to reverse this:eek: ?Woh, that's really weird. you have white hairs growing every where, goose bumps, skin lesions, veins appearing...if your skin feels like its crawling and you notice your hairs on your arms and head and legs standing up randomly, you might want to start researching morgellons disease. welcome to my world,....
    Anonymous 42789 Replies Flag this Response
  • I'm not sure that all the symptoms you listed are related to the Benadryl, however the fact that you can see all your veins very likely means your blood pressure is high, which is a symptom of antihistamine overdose. You should have someone else drive you to the doctor immediately to make sure everything is OK. This should go without saying, but for future reference not a good idea to mix Benadryl with alcohol, or to take more than the recommended amount of Benadryl. It will not get you "high." In normal doses it can help with allergies and yes it will make you tired (it's the same drug that's in OTC sleeping pills), but high doses have an opposite effect, causing increased blood pressure, heart rate, possibly seizures. You will either a)feel like crap, or b)lose consciousness and/or be a mumbling drooling idiot for 1-3 days, which you will not remember, and then wake up and feel like crap. Obviously this post is way old but thought I would add that in case anyone who needs help searches and finds this thread.
    CloudHidden 10 Replies Flag this Response
  • This post is a lie.......if you took 12 benedryl and consumed alcohol you would have had a much more immediate and serious problem...most likely puking.you def got lucky, but those other problems have nothing to do with the benedryl, maaaybe the bowl movements is related.I do not think you actually took 12, 25mg pills.
    Anonymous 42789 Replies
    • January 3, 2009
    • 01:23 AM
    • 0
    Flag this Response
  • I've taken 30 25mg benadryl capsules and it does get you high. Dry mouth, blurred vision, constipation, and terrible short term memory are the major side effects. No bounding pulses, palpitations.
    Anonymous 42789 Replies Flag this Response
  • I've taken 30 25mg benadryl capsules and it does get you high. Dry mouth, blurred vision, constipation, and terrible short term memory are the major side effects. No bounding pulses, palpitations.Why not just smoke a joint... Your body would be much happier.
    Anonymous 42789 Replies
    • November 6, 2010
    • 02:23 PM
    • 0
    Flag this Response
  • ipumapanzz
    Anonymous 42789 Replies
    • January 24, 2011
    • 05:49 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.